# SDR SIMA961652

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3611210
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4059 - AIRSTAIR EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
